# SDR CA131121006

- Difficulty date: November 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,650 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Part number: 110297
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WHAT WAS THOUGHT TO BE A ROUTINE WELD OVERLAP REPAIR, IT WAS BROUGHT TO OUR ATTENTION THAT IT WAS ACTUALLY A CRACK. .7500 OF THE DIAMETER OF TUBE NUMBER 11029-7, AT802 IPC REF FUSELAGE GRP 1 ITEM 169, WAS FOUND TO BE CRACKED AROUND DIAMETER OF TUBE RT SIDE.
